# SDR AU001079

- Difficulty date: November 8, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 051212443
- Condition: Corroded
- Location: Wing Spar Struct
- Part time: 6,950 cycles
- Component: Wing Spar Struct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING CENTER SECTION SPAR TO PN 0512124-35 AND PN 0512124-36 LT AND RT DOOR POST CHANNELS HAD ATTACHMENT RIVETS CORRODED WITH RIVET HEADS MISSING.  (X)
